# SDR HEEA087211

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- Aircraft time: 16,009 hours
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: PHI0506001803
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR ANTENNA WILL NOT RECEIVE. SCRAPPED.
